Show simple item record

Newton-Kantorovičův konvergenční teorém Halleovy metody v Banachově prostoru

dc.contributor.authorLin, Rongfeics
dc.contributor.authorZhao, Yueqingcs
dc.contributor.authorŠmarda, Zdeněkcs
dc.contributor.authorWu, Qingbiaocs
dc.contributor.authorKhan, Yasircs
dc.date.accessioned2019-01-29T11:53:16Z
dc.date.available2019-01-29T11:53:16Z
dc.date.issued2013-11-12cs
dc.identifier.citationAdvances in Difference Equations. 2013, vol. 2013, issue 325, p. 1-11.en
dc.identifier.issn1687-1847cs
dc.identifier.other103968cs
dc.identifier.urihttp://hdl.handle.net/11012/137448
dc.description.abstractA Newton-Kantorovich convergence theorem of a new modified Halleys method family is established in a Banach space to solve nonlinear operator equationsen
dc.description.abstractV článku je stanoven Newton-Kantorovičův konvergenční teorém modifikované Halleovy metody pro řešení operátorových rovniccs
dc.formattextcs
dc.format.extent1-11cs
dc.format.mimetypeapplication/pdfcs
dc.language.isoencs
dc.publisherSpringercs
dc.relation.ispartofAdvances in Difference Equationscs
dc.relation.urihttps://advancesindifferenceequations.springeropen.com/articles/10.1186/1687-1847-2013-325cs
dc.rightsCreative Commons Attribution 2.0 Genericcs
dc.rights.urihttp://creativecommons.org/licenses/by/2.0/cs
dc.subjectNewton-Kantorovich convergence theoremen
dc.subjectoperator equationsen
dc.subjectNewton-Kantorovičův konvergenční teorém
dc.subjectoperátorové rovnice
dc.titleNewton-Kantorovich convergence theorem of a new modified Halleys method family in a Banach spaceen
dc.title.alternativeNewton-Kantorovičův konvergenční teorém Halleovy metody v Banachově prostorucs
thesis.grantorVysoké učení technické v Brně. Fakulta elektrotechniky a komunikačních technologií. Ústav matematikycs
sync.item.dbidVAV-103968en
sync.item.dbtypeVAVen
sync.item.insts2019.06.17 10:22:14en
sync.item.modts2019.05.18 00:33:17en
dc.coverage.issue325cs
dc.coverage.volume2013cs
dc.identifier.doi10.1186/1687-1847-2013-325cs
dc.rights.accessopenAccesscs
dc.rights.sherpahttp://www.sherpa.ac.uk/romeo/issn/1687-1847/cs
dc.type.driverarticleen
dc.type.statusPeer-revieweden
dc.type.versionpublishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 2.0 Generic
Except where otherwise noted, this item's license is described as Creative Commons Attribution 2.0 Generic